RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2007, Volume 7, Issue 3, Pages 59–72 (Mi vngu267)  

This article is cited in 1 scientific paper (total in 1 paper)

Branching of solutions of gene networks mathematical models

I. M. Peshkov

Novosibirsk State University

Abstract: One class of the systems of odinary differential equations is considered. The numerical research of dependence of the steady-state solutions by the parameter in neighbourhood of the branching point are gave. The numerical algorithm of cunstraction of the solutions dependence by the parameter in the neighbourhood of the branching point with finding all solutions are proposed.

Full text: PDF file (740 kB)
References: PDF file   HTML file
UDC: 519.615+519.642.7
Received: 13.07.2007

Citation: I. M. Peshkov, “Branching of solutions of gene networks mathematical models”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 7:3 (2007), 59–72

Citation in format AMSBIB
\Bibitem{Pes07}
\by I.~M.~Peshkov
\paper Branching of solutions of gene networks mathematical models
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2007
\vol 7
\issue 3
\pages 59--72
\mathnet{http://mi.mathnet.ru/vngu267}


Linking options:
  • http://mi.mathnet.ru/eng/vngu267
  • http://mi.mathnet.ru/eng/vngu/v7/i3/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Golubyatnikov, A. E. Kalenykh, “On structure of phase portraits of some nonlinear dynamical systems”, J. Math. Sci., 215:4 (2016), 475–483  mathnet  crossref
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:96
    Full text:39
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020